MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,8MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,8MM; DENTAL IMPLANT
Catalog Number TSVM4B8
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.E1: reporter email address unknown / not provided.
 
Event or Problem Description
Doctor reported that mount disengaged from implant during implantation and fell down.Another implant was placed to complete the procedure.No patient impact was reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie received one (1) tsvm4b8, (imp,tsv,mcol mg,4.1mm,8mm) for evaluation.Visual evaluation was performed, the implant and bundled mount were returned engaged.The implant had signs of use.The implant engaged and disengaged with the returned mount as intended.Dhr review was completed for the subject lot number 1294319.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1294319 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: disengaged.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did not occur.The implant/mount engaged and disengaged as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP,TSV,MCOL MG,4.1MM,8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24474460
Report Number0001038806-2026-01070
Device Sequence Number10308598
Product Code DZE
UDI-Device Identifier00889024019669
UDI-Public(01)00889024019669(17)300112(10)1294319
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVM4B8
Device Lot Number1294319
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic